MAUDE Adverse Event Report: CONCORD MANUFACTURING LIBERTY PDX CYCLER ASSY (NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

CONCORD MANUFACTURING LIBERTY PDX CYCLER ASSY (NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Model Number LIBERTY PDX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 05/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the plant¿s investigation.
 
Event or Problem Description
During routine follow up on a customer experience, the patient¿s peritoneal dialysis nurse reported that the patient was recovering from multiple hernia repairs.The patient was treated at an outpatient clinic.The hernias reportedly developed after the patient started peritoneal dialysis treatments.Patient¿s peritoneal dialysis treatments have been adjusted to compensate for the hernia repair.Additional information was solicited.
 
Additional Manufacturer Narrative
There is a temporal relationship between ccpd therapy with the liberty pdx modem (b)(6), the liberty pdx cycler and the patient¿s adverse event(s) of multiple hernia¿s (unknown type) and subsequent out-patient center treatment.Hernia is a commonly known complication in pd therapy due to physiologic increased abdominal pressure from the dialysate during pd treatment.Moreover, the pdrn stated the causality for the event was unknown, however it was confirmed the hernia¿s developed while the patient was using ccpd for rrt.Therefore, based on the information available, there is no documentation or indication a fresenius device(s) caused or contributed to a serious adverse patient outcome.Additionally, there is no allegation of the machine malfunctioning or the machine not performing as expected.Plant investigation: the alleged event is not confirmed.The device was not returned to the manufacturing plant for investigation.An investigation of the product history records was no conducted since the serial number of the alleged device is unknown.

Brand Name
LIBERTY PDX CYCLER ASSY (NON-VALUATED)
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
CONCORD MANUFACTURING
4040 nelson avenue
concord CA 94520
MDR Report Key7564113
Report Number2937457-2018-01537
Device Sequence Number2073769
Product Code FKX
UDI-Device Identifier00840861100989
UDI-Public00840861100989
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLIBERTY PDX
Device Catalogue NumberRTLR180237
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 05/23/2018
Supplement Date Received by Manufacturer06/04/2018
Initial Report FDA Received Date06/03/2018
Supplement Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ISOSORBIDE MONONITRATE; LIBERTY CYCLER SET; MIDODRINE; PD SOLUTION
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR